×

Periodic solutions for some nonautonomous \(p(t)\)-Laplacian hamiltonian systems. (English) Zbl 1274.34129

Summary: We deal with the existence of periodic solutions of the \(p(t)\)-Laplacian Hamiltonian system \[ \begin{cases} \frac {\text{d}}{\text{dt}}(| \dot {u}| ^{p(t)-2}\dot {u}(t))= \nabla F(t,u(t))\; \text{ a. e. }\; t\in [0, T],\\ u(0)-u(T)=\dot {u}(0)-\dot {u}(T)= 0. \end{cases} \] Some new existence theorems are obtained by using the least action principle and minimax methods in critical point theory, and our results generalize and improve some existence theorems.

MSC:

34C25 Periodic solutions to ordinary differential equations
37J45 Periodic, homoclinic and heteroclinic orbits; variational methods, degree-theoretic methods (MSC2010)
58E50 Applications of variational problems in infinite-dimensional spaces to the sciences
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] M. S. Berger, M. Schechter: On the solvability of semilinear gradient operator equations. Adv. Math. 25 (1977), 97–132. · Zbl 0354.47025
[2] X.-L. Fan, X. Fan: A Knobloch-type result for p(t)-Laplacian systems. J. Math. Anal. Appl. 282 (2003), 453–464. · Zbl 1033.34023
[3] X.-L. Fan, D. Zhao: On the spaces L p(x)({\(\Omega\)}) and W m,p(x)({\(\Omega\)}). J. Math. Anal. Appl. 263 (2001), 424–446. · Zbl 1028.46041
[4] X.-L. Fan, Q.-H. Zhang: Existence of solutions for p(x)-Laplacian Dirichlet problem. Nonlinear Anal., Theory Methods Appl. 52 (2003), 1843–1852. · Zbl 1146.35353
[5] G.-H. Fei: On periodic solutions of superquadratic Hamiltonian systems. Electron. J. Differ. Equ., paper No. 8 (2002), 1–12. · Zbl 0999.37039
[6] J.-X. Feng, Z.-Q. Han: Periodic solutions to differential systems with unbounded or periodic nonlinearities. J. Math. Anal. Appl. 323 (2006), 1264–1278. · Zbl 1109.34032
[7] Q. Jiang, C. L. Tang: Periodic and subharmonic solutions of a class of subquadratic Hamiltonian systems. J. Math. Anal. Appl. 328 (2007), 380–389. · Zbl 1118.34038
[8] S.-J. Li, M. Willem: Applications of local linking to critical point theory. J. Math. Anal. Appl. 189 (1995), 6–32. · Zbl 0820.58012
[9] J.Q. Liu: A generalized saddle point theorem. J. Differ. Equations 82 (1989), 372–385. · Zbl 0682.34032
[10] S. Ma, Y. Zhang: Existence of infinitely many periodic solutions for ordinary p-Laplacian systems. J. Math. Anal. Appl. 351 (2009), 469–479. · Zbl 1153.37009
[11] J. Mawhin: Semi-coercive monotone variational problems. Bull. Cl. Sci., V. Sér., Acad. R. Belg. 73 (1987), 118–130. · Zbl 0647.49007
[12] J. Mawhin, M. Willem: Critical point theory and Hamiltonian systems. Applied Mathematical Sciences, Vol. 74. Springer, New York, 1989. · Zbl 0676.58017
[13] P.H. Rabinowitz: Periodic solutions of Hamiltonian systems. Comm. Pure Appl. Math. 31 (1978), 157–184. · Zbl 0369.70017
[14] P.H. Rabinowitz: On subharmonic solutions of Hamiltonian systems. Commun. Pure Appl. Math. 33 (1980), 609–633. · Zbl 0437.34011
[15] C.-L. Tang: Periodic solutions of non-autonomous second order systems with -quasisubadditive potential. J. Math. Anal. Appl. 189 (1995), 671–675. · Zbl 0824.34043
[16] C.-L. Tang: Periodic solutions of non-autonomous second order systems with sublinear nonlinearity. Proc. Am. Math. Soc. 126 (1998), 3263–3270. · Zbl 0902.34036
[17] C.-L. Tang, X.-P. Wu: Periodic solutions for second order systems with not uniformly coercive potential. J. Math. Anal. Appl. 259 (2001), 386–397. · Zbl 0999.34039
[18] C.-L. Tang, X.-P. Wu: Notes on periodic solutions of subquadratic second order systems. J. Math. Anal. Appl. 285 (2003), 8–16. · Zbl 1054.34075
[19] C.-L. Tang, X.-P. Wu: A note on periodic solutions of nonautonomous second order systems. Proc. Am. Math. Soc. 132 (2004), 1295–1303. · Zbl 1055.34084
[20] Z.-L. Tao, C.-L. Tang: Periodic and subharmonic solutions of second order Hamiltonian systems. J. Math. Anal. Appl. 293 (2004), 435–445. · Zbl 1042.37047
[21] X.-J. Wang, R. Yuan: Existence of periodic solutions for p(t)-Laplacian systems. Nonlinear Anal., Theory Methods Appl. 70 (2009), 866–880. · Zbl 1171.34030
[22] M. Willem: Oscillations forcées de syst‘ems hamiltoniens. Sémin. Anal. Non Linéaire. Univ. Besancon, 1981.
[23] X.-P. Wu: Periodic solutions for nonautonomous second-order systems with bounded nonlinearity. J. Math. Anal. Appl. 230 (1999), 135–141. · Zbl 0922.34039
[24] X.-P. Wu, C.-L. Tang: Periodic solutions of a class of non-autonomous second-order systems. J. Math. Anal. Appl. 236 (1999), 227–235. · Zbl 0971.34027
[25] B. Xu, C.-L. Tang: Some existence results on periodic solutions of ordinary p-Laplacian systems. J. Math. Anal. Appl. 333 (2007), 1228–1236. · Zbl 1154.34331
[26] Y.-W. Ye, C.-L. Tang: Periodic solutions for some nonautonomous second order Hamiltonian systems. J. Math. Anal. Appl. 344 (2008), 462–471. · Zbl 1142.37023
[27] V.V. Zhikov: Averaging of functionals in the calculus of variations and elasticity theory. Math. USSR, Izv. 29 (1987), 33–66. · Zbl 0599.49031
[28] V.V. Zhikov: On passage to the limit in nonlinear variational problems. Suss. Acad. Sci, Sb., Math. 183 (1992), 47–84. · Zbl 0767.35021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.